# SDR SWIA200819685

- Difficulty date: May 22, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 25,720 hours, 35,229 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3619 - EMERGENCY EXIT SIGN AT ROW 9 IS INTERMITTENT.  REPAIRED WIRING ON EMERGENCY LIGHT AT ROW 9.  OPS CHECK GOOD.
